# SDR EPUA2018122121001

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N327CT
- Make and model: Cessna 207A
- Aircraft serial: 20700535
- Aircraft time: 28,509 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nut
- Part number: MS2102524
- Condition: Missing
- Location: Nlg Axle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING PILOT NOTICED A CLANK NOISE AND WOBBLE.  IT WAS DISCOVERED THAT THE LEFT MAIN TIRE ASSEMBLY WAS MISSING THE FOLLOWING ITEMS: AXLE NUT, AXLE NUT COTTER PIN  AND OUTER BEARING ASSEMBLY. REPAIRS WERE CONDUCTED ON SITE AND AIRCRAFT WAS FERRIED TO A LOCATION WHERE FURTHER INSPECTION/REPAIRS COULD BE ACCOMPLISHED.
